# SDR COMA9610256

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 12018760007
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 13,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE RIGHT NACELLE LT STRINGER 1.  THE STRINGER WAS REPAIRED PER AERODESIGN REPORT NR 2000-1, DATED 8-17-96.
